# SDR CA130808002

- Difficulty date: August 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 11,178 hours
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980170
- Condition: Broken
- Location: Fuel System
- Part time: 1,636 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CRUISE PORTION OF AN FLOAT INSTRUCTION FLIGHT, THE INSTRUCTOR NOTICED AN ODOR OF FUEL AND A REDUCTION IN ENGINE POWER.  THE CREW DECIDED TO MAKE A PRECAUTINARY LANDING AT A NEAR-BY FLOAT BASE.  THE LANDING WAS EXECUTED WITHOUT FURTHER ISSUE. MAINTENANCE DISCOVERED A BROKEN FUEL SUPPLY LINE TO THE ENGINE`S RT MIDDLE CYLINDER.  LINE REPLACED AND ACFT RETURNED TO SERVICE.
